Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 368, NWS Tallahassee, FL

July 29, 2015Dixie County, Taylor County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 29, 2015, 3:37 PM EDT for Dixie County, Taylor County, Florida. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2015, 3:37 PM EDT (19:37 UTC)
Expired
Jul 29, 2015, 4:15 PM EDT
In force
38 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Dixie County, FL, Taylor County, FL

The radar

The Tallahassee radar (KTLH), 123 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 3:45 PM EDTTSTM WND DMG3 E Steinhatchee, FLDISPATCH SAYS NUMEROUS REPORTS OF TREES AND POWER LINES DOWN IN DIXIE COUNTY WITH THE STORMS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.6 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2015-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 568 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2015-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
568 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1542 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

921 
WUUS52 KTAE 291937
SVRTAE
FLC029-123-292015-
/O.NEW.KTAE.SV.W.0368.150729T1937Z-150729T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
337 PM EDT WED JUL 29 2015

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN DIXIE COUNTY IN THE BIG BEND OF FLORIDA...
  SOUTHEASTERN TAYLOR COUNTY IN THE BIG BEND OF FLORIDA...

* UNTIL 415 PM EDT

* AT 336 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH. THIS STORM WAS LOCATED OVER STEINHATCHEE...AND MOVING SOUTH AT
  15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  STEINHATCHEE...HOWELL PLACE...JENA...JONESBORO...TENNILLE...HINES
  AND CLARA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE IMMEDIATELY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.

&&

LAT...LON 2952 8340 2955 8340 2957 8339 2957 8340
      2960 8341 2960 8339 2967 8341 2969 8348
      2972 8349 2971 8352 2976 8353 2982 8344
      2983 8335 2982 8335 2982 8329 2974 8314
      2960 8320 2949 8335 2949 8337
TIME...MOT...LOC 1936Z 339DEG 13KT 2970 8338 

$$

08-LAMERS
1 follow-up statement
361 
WWUS52 KTAE 291954
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
354 PM EDT WED JUL 29 2015

FLC123-292004-
/O.CAN.KTAE.SV.W.0368.000000T0000Z-150729T2015Z/
TAYLOR FL-
354 PM EDT WED JUL 29 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TAYLOR COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 2950 8337 2950 8338 2952 8340 2954 8339
      2955 8340 2957 8339 2957 8340 2960 8341
      2960 8339 2967 8341 2967 8336 2974 8335
      2978 8332 2982 8332 2982 8329 2974 8314
      2960 8320 2949 8335 2949 8337
TIME...MOT...LOC 1954Z 322DEG 15KT 2965 8328 

$$

FLC029-292015-
/O.CON.KTAE.SV.W.0368.000000T0000Z-150729T2015Z/
DIXIE FL-
354 PM EDT WED JUL 29 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHWESTERN DIXIE COUNTY...

AT 354 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR STEINHATCHEE...MOVING SOUTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
HINES...JENA...JONESBORO AND CLARA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF 
YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT 
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 2950 8337 2950 8338 2952 8340 2954 8339
      2955 8340 2957 8339 2957 8340 2960 8341
      2960 8339 2967 8341 2967 8336 2974 8335
      2978 8332 2982 8332 2982 8329 2974 8314
      2960 8320 2949 8335 2949 8337
TIME...MOT...LOC 1954Z 322DEG 15KT 2965 8328 

$$

08-LAMERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 11:18 AM EDT, 4 hours 19 minutes earlier.

Area forecast discussion, Jul 29, 11:18 AM EDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1118 AM EDT WED JUL 29 2015

...DANGEROUS HEAT EXPECTED AGAIN FROM MIDDAY INTO THE EARLY TO MID
AFTERNOON ACROSS MUCH OF THE AREA...

.Near Term [Through Today]...

Compared to 24 hours ago, dewpoints this morning are generally
running about 1-3 degrees higher. This continues the trend of
gradually increasing boundary layer moisture over the past several
days, and should prevent the surface dewpoints from mixing down as
low as they have been yesterday or the day before (upper 60s in
some areas). Pivoting to temperatures, we are expecting largely
similar highs to yesterday outside of any earlier initiating
convection. The 12Z Tallahassee sounding was warmer in the
boundary layer as compared to yesterday, but nearly identical to
the 00Z sounding from yesterday evening other than a shallow
near-surface inversion. Temperatures should really increase
between 15-17Z with only a marginal drop in dewpoints. We are
expecting this to yield some high heat indices in the 110-112
degree range over fairly broad areas, squarely within the Heat
Advisory criteria. Therefore, the existing advisory was continued.
Some locations in Gulf, Franklin, southern Liberty, Wakulla, and
even Leon County (outside of the central city of Tallahassee) may
approach Excessive Heat Warning criteria of 114 degree heat
indices. However, given uncertainties regarding some approaching
mid-level cloud decks, and the possibility of convection as early
as 16-17Z, we just maintained an advisory for now. The start time
of the advisory was moved up to 15Z with some locations already
reporting heat indices as high as 105 degrees.

We still expect fairly widespread convective activity today across
the area, and the rain chances in this update are very similar to
the previous forecast. Initial development, and the highest PoPs,
are expected to be near the Florida Big Bend coastline, extending
up the Interstate-75 corridor near a weak and subtle surface
pressure trough. This activity should then expand through the
afternoon into the rest of the area. Precipitable water values
around 2 inches and a freezing level of over 17,000 feet on the
12Z Tallahassee sounding suggest any showers and storms today
could be efficient rain producers. Locally heavy rainfall will be
possible. Strong instability and K index readings over 40, in
concert with the high PWATs, typically suggest that storms could
produce frequent lightning and that wording was kept in the
forecast. Finally, the strong instability and stronger NE flow
around 250-200mb could support some more organized storms today
with some isolated severe weather possible (mainly in the form of
damaging wind gusts).

&&

.Prev Discussion [343 AM EDT]...

.Short Term [Tonight Through Friday]...
With the later start to afternoon convection expected today,
activity will likely continue into the evening before mostly
fading away around midnight. For Thursday, modest (15 to 20
knots) northwest flow will continue across the forecast area,
between high pressure to the northwest and an upper trough to the
southeast. With deep layer moisture remaining plentiful, expect
another active day of convection, with a few severe storms
possible given the mid-level flow. Temperatures should be several
degrees cooler than Wednesday, with the mid-level ridge retreating
to the northwest.

Further weakening of the upper ridge is expected by Friday, with a
weak surface trough remaining in place along the northern Gulf
Coast. This surface trough, coupled with precipitable water
values above 2 inches and the weaker upper ridging will generate
numerous showers and thunderstorms across the area for Friday.

.Long Term [Friday Night Through Wednesday]...
An upper trough axis will gradually extend its reach further south
towards the Gulf Coast through the weekend into early next week,
as the east- west oriented ridge axis retreats to the west. At the
surface, a weak trough is forecast to remain roughly stationary
along the Gulf Coast. This will keep rain chances elevated, with
high temperatures retreating into the upper 80s and lower 90s.

.Aviation...
[Through 06Z Thursday] Scattered to numerous TSRA are expected
this afternoon across the area, some of which will likely contain
gusty winds. Outside of convection, VFR conditions are expected.

.Marine...
A weak trough of low pressure will remain in place along the
northern Gulf Coast into the weekend. This will keep light to
moderate west to southwest winds in place over the coastal
waters.

.Fire Weather...
Red flag conditions will not occur for the next several days.

.Hydrology...
Rain chances increase today through the rest of the week. Five
day rain totals as high as 3 to 4 inches will be possible along
the coast, especially in the southeastern Big Bend. Elsewhere, 1
to 2 inches is likely. Area rivers are still below action stage.
With the heaviest rainfall expected near the coast, river flooding
is not expected.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   99  77  92  76  90 /  80  30  50  30  60
Panama City   91  80  88  79  87 /  60  20  50  30  50
Dothan        98  75  92  76  92 /  60  50  50  30  50
Albany        98  76  93  76  92 /  60  40  50  30  50
Valdosta      94  76  92  75  91 /  80  60  50  30  60
Cross City    92  77  89  76  89 /  70  70  50  30  60
Apalachicola  94  79  88  79  88 /  50  30  50  30  40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...HEAT ADVISORY until 6 PM EDT /5 PM CDT/ this evening FOR Calhoun-
     Central Walton-Coastal Bay-Coastal Franklin-Coastal Gulf-
     Coastal Jefferson-Coastal Taylor-Coastal Wakulla-Gadsden-
     Holmes-Inland Bay-Inland Franklin-Inland Gulf-Inland
     Jefferson-Inland Taylor-Inland Wakulla-Jackson-Leon-Liberty-
     North Walton-South Walton-Washington.

GA...HEAT ADVISORY until 6 PM EDT this evening FOR Baker-Calhoun-Clay-
     Decatur-Dougherty-Early-Grady-Lee-Miller-Mitchell-Quitman-
     Randolph-Seminole-Terrell-Thomas.

AL...HEAT ADVISORY until 5 PM CDT this afternoon FOR Coffee-Dale-
     Geneva-Henry-Houston.

GM...NONE.

&&

NEAR TERM...LAMERS
SHORT TERM...CAMP
LONG TERM...CAMP
AVIATION...DVD
MARINE...CAMP
FIRE WEATHER...DVD
HYDROLOGY...CAMP/MCDERMOTT

In the hours before

Special weather statement, Jul 29, 2:11 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
111 PM CDT WED JUL 29 2015

FLZ007-291900-
NORTH WALTON FL-
111 PM CDT WED JUL 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WALTON COUNTY UNTIL
200 PM CDT...

AT 110 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FLORALA...MOVING SOUTHEAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PAXTON...FLOWERSVILLE...GORDON...LAKEWOOD AND CANEY CREEK.

LAT...LON 3099 8639 3099 8618 3091 8612 3091 8614
      3084 8637 3084 8639
TIME...MOT...LOC 1810Z 336DEG 13KT 3103 8632

08-LAMERS
Special weather statement, Jul 29, 2:34 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
234 PM EDT WED JUL 29 2015

GAZ160-291915-
LOWNDES GA-
234 PM EDT WED JUL 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOWNDES COUNTY UNTIL
315 PM EDT...

AT 234 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LAKE PARK...MOVING SOUTHWEST AT 5 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAKE PARK...DASHER...I-75 AT EXIT 11...I-75 AT EXIT 5 AND TWIN LAKES.

LAT...LON 3080 8313 3077 8314 3076 8313 3063 8314
      3063 8320 3075 8329 3084 8312 3082 8310
      3080 8310
TIME...MOT...LOC 1834Z 047DEG 5KT 3074 8314

08-LAMERS
Special weather statement, Jul 29, 3:03 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
203 PM CDT WED JUL 29 2015

ALZ065>067-292000-
DALE AL-COFFEE AL-HENRY AL-
203 PM CDT WED JUL 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DALE...NORTHERN HENRY
AND COFFEE COUNTIES UNTIL 300 PM CDT...

AT 202 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CLAYTON TO
NEAR BRANTLEY...AND MOVING SOUTH AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. THESE
WINDS MAY GUST OUT AHEAD OF ANY RAIN OR LIGHTNING. THE TROY AIRPORT
MEASURED A GUST TO 43 MPH WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ELBA...ABBEVILLE...FORT GAINES...FORT RUCKER...OZARK...ENTERPRISE...
NEW BROCKTON...ARITON...LEE...KINSTON...CLINTONVILLE...SCOTTSBORO
CROSSROADS...CAPPS...BLUFF SPRING...SKIPPERVILLE...PHILLIPS
CROSSROADS...CLOWERS CROSSROADS...SCREAMER...HOOPER STAGE FIELD AND
LOWE ARMY HELIPORT.

LAT...LON 3153 8619 3154 8614 3162 8615 3162 8542
      3171 8542 3170 8522 3174 8521 3177 8516
      3175 8512 3170 8513 3162 8506 3156 8505
      3120 8619
TIME...MOT...LOC 1902Z 347DEG 24KT 3189 8544 3163 8627

08-LAMERS
Special weather statement, Jul 29, 3:07 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
307 PM EDT WED JUL 29 2015

FLZ028-128-291945-
COASTAL TAYLOR FL-INLAND TAYLOR FL-
307 PM EDT WED JUL 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TAYLOR COUNTY UNTIL
345 PM EDT...

AT 307 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF STEINHATCHEE...MOVING
SOUTHEAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH AND TORRENTIAL RAINFALL WILL BE POSSIBLE
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STEINHATCHEE...FISH CREEK...HOWELL PLACE...JENA...BLUE SPRINGS...
TENNILLE...KEATON BEACH...JACK LEE ISLAND...SALEM...CARBUR...CLARA
AND BIRD ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2968 8346 2969 8348 2972 8349 2972 8354
      2978 8358 2982 8358 2982 8360 2983 8361
      3000 8345 2994 8337 2989 8337 2989 8335
      2982 8335 2982 8332 2978 8332 2976 8334
      2969 8335 2966 8337
TIME...MOT...LOC 1907Z 321DEG 11KT 2983 8348

08-LAMERS
Local storm report, Jul 29, 3:28 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
328 PM EDT WED JUL 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     2 NW VALDOSTA           30.87N 83.30W
07/29/2015                   LOWNDES            GA   911 CALL CENTER

            TREE FELL ON HOUSE

&&

MCDERMOTT
Local storm report, Jul 29, 3:29 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
329 PM EDT WED JUL 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     2 NW VALDOSTA           30.87N 83.30W
07/29/2015                   LOWNDES            GA   911 CALL CENTER

            TREE DOWN

&&

MCDERMOTT

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 2:52 AM EDTHeat AdvisoryTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more15 hr
Jul 29, 2:11 PM EDTSpecial Weather StatementTAEWalton49 min
Jul 29, 2:39 PM EDTSpecial Marine WarningTAE51 min
Jul 29, 3:07 PM EDTSpecial Weather StatementTAETaylor38 min
Jul 29, 3:11 PM EDTSevere Thunderstorm WarningTAEMadison34 min
Jul 29, 3:38 PM EDTSpecial Marine WarningTAE67 min
Jul 29, 3:55 PM EDTSevere Thunderstorm WarningTAEDixie65 min
Jul 29, 4:11 PM EDTAreal Flood AdvisoryTAETaylor3 hr
Jul 29, 4:26 PM EDTSevere Thunderstorm WarningTAEJefferson, Madison, Taylor49 min
Jul 29, 4:42 PM EDTSpecial Marine WarningTAE63 min
Jul 29, 4:53 PM EDTSpecial Marine WarningTAE67 min
Jul 29, 4:53 PM EDTSevere Thunderstorm WarningTAEJefferson, Taylor37 min
Jul 29, 4:54 PM EDTSpecial Marine WarningTAE66 min
Jul 29, 4:58 PM EDTSevere Thunderstorm WarningTAEHolmes, Jackson, Washington47 min
Jul 29, 5:22 PM EDTSevere Thunderstorm WarningTAEFranklin, Gulf, Liberty53 min
Jul 29, 5:29 PM EDTSevere Thunderstorm WarningTAETaylor31 min
Jul 29, 5:44 PM EDTSevere Thunderstorm WarningTAEHolmes, Walton, Washington46 min
Jul 29, 5:55 PM EDTSpecial Marine WarningTAE65 min
Jul 29, 5:57 PM EDTSpecial Marine WarningTAE63 min
Jul 29, 6:18 PM EDTSevere Thunderstorm WarningTAEGadsden42 min
Jul 29, 6:27 PM EDTSevere Thunderstorm WarningTAEBay, Walton, Washington34 min
Jul 29, 6:39 PM EDTSevere Thunderstorm WarningTAECalhoun51 min
Jul 29, 6:57 PM EDTSpecial Marine WarningTAE63 min
Jul 29, 7:27 PM EDTSevere Thunderstorm WarningTAEGadsden48 min
Jul 29, 7:47 PM EDTSpecial Marine WarningTAE58 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.